Paracetamol poisoning has increased in Australia – here’s how to take it safely
Paracetamol is the most commonly used drug in Australia, but it's also the reason for most calls to poisons information hotlines.
Accidental overdose of medicine
Accidental overdose of medicine is very dangerous, but preventable. Here's how to avoid the risk of overdose, and the medicines that need special care.
Links to our information partners' articles about drug overdose.
What is an ambulance?
An ambulance is a vehicle equipped to provide emergency care to sick or injured people and to get them to hospital. Learn more here about how much ambulances cost and when you should call one.
Endone side effects and addiction
Endone has many possible side effects and some can indicate serious complications. Learn to recognise symptoms and what to do in the case of an Endone overdose.
Better access to an overdose-reversing medication could save lives
A nasal spray has been added to the PBS, meaning many Australians could be saved from overdosing on prescription and illicit opioids.
Poisoning is common and most cases happen at home. Learn about the symptoms, prevention and what to do in an emergency.
You can take paracetamol for mild to moderate pain. Here’s some information on how paracetamol works, when you should not take it and possible side effects.
Has your doctor recommended you to have a pacemaker? Find out what it is, who needs it and things to consider before and after the surgery.
Collapsing has a range of causes, often occuring because someone has fainted. You collapse when your brain isn't getting enough oxygen.